2019 HRCCC VINTAGE OFF-ROAD FESTIVAL (v1.0)

Sunday, October 6, 2019
Bristol Park, Te Rapa, Hamilton
Mission statement: To provide a fun event with lots of track time for vintage RC enthusiasts and owners of all ages to use their cars in a timed but low-competitive event, on a track that’s better suited to 1980s/1990s vehicles than the modern high-jump tracks.

VINTAGE CLASSES

  • 1980s 2WD

  • 2WD Vintage Racer

  • 1980s 4WD

  • 4WD Vintage Racer

  • Wheelie/Monster

Note 1: All buggies to pre-date Dec 31, 1996 (re-releases OK).
Note 2: Maximum of 10 cars per heat, each class randomly seeded for qualifying heats, and reseeded for finals.

CLASS DESCRIPTIONS

1980s 2WD: Back to the origins of RC cars, and designed for the ‘plastic’ 1980s era, when Tamiya made a name for itself. Examples include (but not limited to) Tamiya Sand Scorcher, Holiday Buggy, Frog, Fox, Hornet, Grasshopper, Associated RC10 Gold Pan, Kyosho Ultima, Tomahawk, Beetle.

2WD Vintage Racer: In the late80s/early 90s, RC cars started to get serious, so this class caters for cars considered ‘racers’, such as (but not limited to) RC10 Worlds, Team Losi JRX2, Schumacher Top Cat, Kyosho Ultima Pro and Tamiya Super Astute.

1980s 4WD: Examples include (but not limited to) Tamiya Hotshot, Boomerang, Super Shot, Bigwig, Avante, Kyosho Javelin, Optima.

4WD Vintage Racer: Examples include (but not limited to) Schumacher CAT XLS, Tamiya Avante, Top Force, Kyosho Turbo Optima, Laser ZX, Yokomo YZ/Dogfighter.

NOTE 1 : There is class flexibility based on motor/outright speed, so for any enquiries and/or guidance to classes, message us on Facebook and we’ll discuss your car(s) classification.
NOTE 2: RCSignup only lists 12 Vintage 1/10th vehicles, so if your vehicle is not listed, simply selected “Tamiya Fox” for 2WD, and “Kyosho Optima Mid” for 4WD, to reserve your place.

Wheelie/Monster: Open to all wheelie variants, such as Tamiya Lunchbox, Midnight Pumpkin, Wild Willy, plus modern iterations such as Comical Grasshopper/Hornet/Frog. Monster trucks also eligible, such as Blackfoot, Monster Beetle. (If car not listed in RCSignup, select anything similar).

MOTORS

1980s 2WD/4WD classes to run silver can 540 motor, Mabuchi/Johnson 540, or Torque Tuned.
Racer 2WD/4WD classes to run any ‘stock’ fixed-timing brushed 540 motor, eg: Mabuchi/Johnson 540 silver can, Torque Tuned, Sport Tuned, and other VINTAGE-era stock motors with replaceable brushes such as Team Associated, Trinity etc.

BATTERIES

Batteries open as per NZRCA Rules. See www.nzrca.co.nz.

WEIGHT

No minimum weight.

MODIFICATIONS

Vintage mods allowed as per era, such as Hot Trick chassis, Thorp drivetrain upgrades. Modern updates NOT allowed include, for example, modern TLR/Yokomo/AE shocks.

WHEELS/TYRES

Open: Vintage or Modern.

SCRUTINEERING

For safety, all cars to be scrutineered before entering the track.

MARSHALLING

Drivers must marshall the following race. There will be approx 2-4 mins between races to allow time to collect/return car and find marshalling point. We would prefer a maximum of three entered race classes to ensure the ability to marshall, and/or volunteering to marshall other races.

LAP COUNTING

Via AMB LiveTiming personal transponders. HRCCC will also have club loan transponders.

POWER/WATER/TABLES
Power available (TBA). Competitors to bring their own extension cords, tables and chairs. HRCCC can supply tables for visitors; please advise prior. Tap water available onsite.


FORMAT

RACING: 6 min heats and races, all heads-up grid starts. Total of 5 rounds consisting of two seeding qualifiers, and three finals.

OPEN TRACK: Throughout the day, at the completion of each racing round, there will be timed open-track time, approx 20-30 mins. This is the ideal opportunity for practice, more track time and to use alternative cars (any electric RC car). Timing requires the use of transponders. Note: race organisers reserve the right to reduce open track to meet schedule.
Non-racers are welcome and invited to run in only the Open Track sessions, at any/all sessions, following registration.

AWARDS

The day’s emphasis is on fun and getting cars on track rather than racing and awards. However, the Vintage Festival winner is classified as ‘King of Consistency’, being the most consistent ‘percentage’ of total laps in a race, as calculated by AMB race timing over any one race: for each class. There is also an award for the fastest race time outright in each class.
Two prizes awarded for Concourse: Best Paint and Vintage Pride (best representation of Vintage era, includes overall look, displays, era authenticity).

SWAP MEET/MARKETPLACE

All competitors and public are welcome and encouraged to bring RC cars/parts for sale at the meeting, vintage or new.

SCHEDULE (subject to change/number of entries)

7:30 Gates open
8:30 drivers briefing
8:40 track open timed (20 min)

Round 1
9:00 1980s 2WD
9:10 Vintage 2WD Racer
9:20 1980s 4WD
9:30 Vintage 4WD Racer
9:40 Wheelie/Monster
9:50 track open timed (30 min)

Round 2
10:20 1980s 2WD
10:30 Vintage 2WD Racer
10:40 1980s 4WD
10:50 Vintage 4WD Racer
11:00 Wheelie/Monster
11:10 track open timed (30 min)

Round 3
11:40 1980s 2WD
11:50 Vintage 2WD Racer
12:00 1980s 4WD
12:10 Vintage 4WD Racer
12:20 Wheelie/Monster
12:30 track open timed/lunch (30 min)

Round 4
1:00 1980s 2WD
1:10 Vintage 2WD Racer
1:20 1980s 4WD
1:30 Vintage 4WD Racer
1:40 Wheelie/Monster
1:50 track open timed (30 min)

Round 5
2:20 1980s 2WD
2:30 Vintage 2WD Racer
2:40 1980s 4WD
2:50 Vintage 4WD Racer
3:00 Wheelie/Monster
3:10 track open timed (30 min)
3:40 ends
3:50 presentation
4:00 event ends, track open untimed

ENTRY FEES

Racing: $20 per person (unlimited cars); includes Open Track.
Open Track: $10 for any/all sessions (unlimited cars)
EFTPOS payment available. Nearest ATM/shops approx 1km away.
Entries are now open at www.rcsignup.com/events/displayEvent.cfm?ID=8107

Entry fees can be paid on the day or online to HRCCC:
Account number: 02-0454-0038740-00

ENQUIRIES

For any event enquiries, please contact Hamilton Radio Control Car Club (HRCCC):
Message us at Facebook www.facebook.com/HamiltonRC/ or email secretary@hrccc.co.nz

 
HRCCC Bristol Fun day 23/2/20
Sun, Feb 23
Bristol park, bristol place
Feb 23, 1:00 PM – 5:00 PM
Bristol park, bristol place, bristol park, hamilton
Lets celebrate the new track. $15 per person for as many cars as you want to enter. Please pay online. 02-0454-0038740-00. HRCCC account. Love to see you all there. https://www.rcsignup.com/events/displayEvent.cfm?ID=9487
Share
 

©2019 by Hamilton Radio Control Car Club. Proudly created with Wix.com